# SDR SWIA202266019

- Difficulty date: May 5, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER FS347.27 IS CORRODED     (C-CHECK RO 7/8/2022)    REMOVED AND INSTALLED NEW PAX DOOR FORMER FS347.27 REF: CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01,AND DRAWING 601R31702 REV N. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED.
